MathSciNet Relay Station
MathSciNet bibliographic data
MR1185120 53C23 (53C21)
Fukaya, Kenji; Yamaguchi, Takao The fundamental groups of almost non-negatively curved manifolds. Ann. of Math. (2) 136 (1992), no. 2, 253–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement